Alert archive / Texas / High Wind Warnings in 2019
High Wind Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Mar 12, 2019, 11:34 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 13, 2019, 10:00 AM CDT. It was in force for 15 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 12, 2019, 11:34 AM CDT (16:34 UTC)
- In effect from
- Mar 13, 2019, 10:00 AM CDT
- Expired
- Mar 14, 2019, 1:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 10:03 AM CDT | NON-TSTM WND GST 58 | 6 Ene Amarillo, TX | MEASURED WIND GUST 58 MPH. AMARILLO ASOS. |
| Mar 13, 10:15 AM CDT | HIGH SUST WINDS 41 | 1 Ssw Panhandle, TX | WEST TEXAS MESONET. 41 MPH SUSTAINED WIND. |
| Mar 13, 10:15 AM CDT | HIGH SUST WINDS 42 | 3 Sse Boise City, OK | |
| Mar 13, 10:27 AM CDT | NON-TSTM WND GST 68 | 2 W Guymon, OK | |
| Mar 13, 10:28 AM CDT | NON-TSTM WND GST 67 | 2 N Borger, TX | |
| Mar 13, 10:35 AM CDT | HIGH SUST WINDS 43 | 5 Ene Hereford, TX | |
| Mar 13, 10:35 AM CDT | HIGH SUST WINDS 45 | 1 Nnw Stinnett, TX | WEST TEXAS MESONET. 45 MPH SUSTAINED WIND. |
| Mar 13, 10:40 AM CDT | NON-TSTM WND GST 58 | 12 Ne Eva, OK | |
| Mar 13, 10:44 AM CDT | NON-TSTM WND GST 72 | 6 Ene Amarillo, TX | |
| Mar 13, 10:45 AM CDT | HIGH SUST WINDS 51 | 2 E Goodwell, OK | |
| Mar 13, 10:50 AM CDT | NON-TSTM WND GST 65 | 5 Wsw Ware, TX | CWOP STATION FW2804 |
| Mar 13, 10:50 AM CDT | NON-TSTM WND GST 65 | 5 Wsw Ware, TX | CWOP STATION FW2804. |
| Mar 13, 10:55 AM CDT | HIGH SUST WINDS 44 | 2 Wnw Hereford, TX | WEST TEXAS MESONET. 44 MPH SUSTAINED WIND. |
| Mar 13, 10:55 AM CDT | HIGH SUST WINDS 46 | 5 Nnw Pampa, TX | |
| Mar 13, 10:56 AM CDT | HIGH SUST WINDS 54 | 2 W Guymon, OK | |
| Mar 13, 11:00 AM CDT | HIGH SUST WINDS 43 | Goodnight, TX | WEST TEXAS MESONET. 43 MPH SUSTAINED WIND. |
| Mar 13, 11:05 AM CDT | HIGH SUST WINDS 45 | 1 Nw Palo Duro Reservoi, TX | WEST TEXAS MESONET. 45 MPH SUSTAINED WIND. |
| Mar 13, 11:05 AM CDT | NON-TSTM WND GST 73 | 3 Sw Dalhart, TX | |
| Mar 13, 11:07 AM CDT | NON-TSTM WND DMG | 5 W Amarillo, TX | POWER LINES DOWN IN MEDI-PARK AREA |
| Mar 13, 11:07 AM CDT | NON-TSTM WND DMG | 5 W Amarillo, TX | POWER LINES DOWN IN MEDI-PARK AREA. |
| Mar 13, 11:09 AM CDT | HIGH SUST WINDS 56 | 3 Sw Dalhart, TX | |
| Mar 13, 11:10 AM CDT | HIGH SUST WINDS 55 | 6 Ene Amarillo, TX | |
| Mar 13, 11:10 AM CDT | NON-TSTM WND DMG | 4 W Amarillo, TX | POWER LINES DOWN ON INTERSTATE 40 FRONTAGE ROAD AND CHERRY STREET |
| Mar 13, 11:10 AM CDT | NON-TSTM WND DMG | 4 W Amarillo, TX | POWER LINES DOWN ON INTERSTATE 40 FRONTAGE ROAD AND CHERRY STREET. |
| Mar 13, 11:15 AM CDT | HIGH SUST WINDS 40 | 3 Ene Perryton, TX | |
| Mar 13, 11:15 AM CDT | HIGH SUST WINDS 45 | 26 Nw Miami, TX | |
| Mar 13, 11:15 AM CDT | HIGH SUST WINDS 47 | 2 N Borger, TX | |
| Mar 13, 11:15 AM CDT | HIGH SUST WINDS 54 | 3 W Dumas, TX | |
| Mar 13, 11:15 AM CDT | NON-TSTM WND GST 59 | 5 Nnw Pampa, TX | |
| Mar 13, 11:15 AM CDT | NON-TSTM WND GST 61 | 26 Nw Miami, TX | |
| Mar 13, 11:15 AM CDT | NON-TSTM WND GST 64 | 3 W Dumas, TX | |
| Mar 13, 11:20 AM CDT | NON-TSTM WND GST 64 | 1 W Hooker, OK | |
| Mar 13, 11:21 AM CDT | NON-TSTM WND DMG | 2 E Canyon, TX | MULTIPLE OVERTURNED SEMI TRUCKS AT INTERSTATE 27 AND TEXAS HIGHWAY 217 |
| Mar 13, 11:21 AM CDT | NON-TSTM WND DMG | 2 E Canyon, TX | MULTIPLE OVERTURNED SEMI TRUCKS AT INTERSTATE 27 AND TEXAS HIGHWAY 217. |
| Mar 13, 11:25 AM CDT | HIGH SUST WINDS 56 | 2 W Guymon, OK | |
| Mar 13, 11:27 AM CDT | NON-TSTM WND GST 69 | 2 W Guymon, OK | |
| Mar 13, 11:27 AM CDT | NON-TSTM WND DMG | 5 S Canadian, TX | OVERTURNED SEMI TRUCK BLOCKING US HIGHWAY 87 SOUTH |
| Mar 13, 11:27 AM CDT | NON-TSTM WND DMG | 5 S Canadian, TX | OVERTURNED SEMI TRUCK BLOCKING US HIGHWAY 87 SOUTH. |
| Mar 13, 11:29 AM CDT | NON-TSTM WND DMG | Amarillo, TX | DOWNED POWER LINES IN THE AREA |
| Mar 13, 11:29 AM CDT | NON-TSTM WND DMG | Amarillo, TX | DOWNED POWER LINES IN THE AREA. |
| Mar 13, 11:34 AM CDT | NON-TSTM WND DMG | 6 Sw Amarillo, TX | DOWNED POWER LINES NEAR HILLSIDE AND BELL |
| Mar 13, 11:34 AM CDT | NON-TSTM WND DMG | 6 Sw Amarillo, TX | DOWNED POWER LINES NEAR HILLSIDE AND BELL. |
| Mar 13, 11:42 AM CDT | NON-TSTM WND GST 66 | 3 Nne Umbarger, TX | |
| Mar 13, 11:44 AM CDT | NON-TSTM WND GST 66 | 1 Ssw Panhandle, TX | |
| Mar 13, 11:50 AM CDT | HIGH SUST WINDS 48 | 2 E Goodwell, OK | |
| Mar 13, 11:50 AM CDT | NON-TSTM WND GST 66 | 2 E Goodwell, OK | |
| Mar 13, 11:51 AM CDT | HIGH SUST WINDS 57 | 1 Wsw Boys Ranch, TX | |
| Mar 13, 11:55 AM CDT | HIGH SUST WINDS 50 | 1 W Hooker, OK | |
| Mar 13, 11:55 AM CDT | NON-TSTM WND GST 63 | 1 W Hooker, OK | |
| Mar 13, 11:57 AM CDT | NON-TSTM WND GST 77 | 6 Wsw Adrian, TX | |
| Mar 13, 11:58 AM CDT | HIGH SUST WINDS 66 | 15 Nnw Amarillo, TX | |
| Mar 13, 11:58 AM CDT | NON-TSTM WND GST 75 | 15 Nnw Amarillo, TX | |
| Mar 13, 11:58 AM CDT | NON-TSTM WND DMG | 4 Ese Canyon, TX | EMERGENCY MANAGEMENT REPORTS AN 18 WHEELER BLOWN OVER ON INTERSTATE 27 NEAR MILE MARKER 105. |
| Mar 13, 12:00 PM CDT | NON-TSTM WND GST 71 | 2 Wnw Hereford, TX | |
| Mar 13, 12:02 PM CDT | NON-TSTM WND GST 66 | 12 Sw Claude, TX | |
| Mar 13, 12:03 PM CDT | HIGH SUST WINDS 48 | Bootleg, TX | BOOTLEG RAWS |
| Mar 13, 12:03 PM CDT | HIGH SUST WINDS 48 | Bootleg, TX | BOOTLEG RAWS. |
| Mar 13, 12:08 PM CDT | NON-TSTM WND GST 74 | 11 Wnw Bootleg, TX | |
| Mar 13, 12:09 PM CDT | HIGH SUST WINDS 59 | 3 Sw Dalhart, TX | |
| Mar 13, 12:11 PM CDT | NON-TSTM WND DMG | 4 Wsw Amarillo, TX | POWER LINES ARE DOWN IN THE AREA OF 36TH ST AND NEBRASKA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 4.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
886 WWUS74 KAMA 121634 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1134 AM CDT Tue Mar 12 2019 OKZ001>003-TXZ001>020-317-130745- /O.UPG.KAMA.HW.A.0003.190313T1500Z-190314T0900Z/ /O.NEW.KAMA.HW.W.0004.190313T1500Z-190314T0300Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Boise City, Keyes, Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, Canadian, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, Wellington, and Palo Duro Canyon 1134 AM CDT Tue Mar 12 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... The National Weather Service in Amarillo has issued a High Wind Warning, which is in effect from 10 AM to 10 PM CDT Wednesday. The High Wind Watch is no longer in effect. * Timing...Between 10 AM and 10 PM Wednesday. * Winds...West 40 to 50 mph with gusts up to 70 mph. * Impacts...High winds can blow down small outbuildings and break tree limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds may cause flying debris. Power outages could be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$
4 follow-up statements
680 WWUS74 KAMA 130251 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 951 PM CDT Tue Mar 12 2019 OKZ001>003-TXZ001>020-317-131100- /O.CON.KAMA.HW.W.0004.190313T1500Z-190314T0300Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Boise City, Keyes, Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, Canadian, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, Wellington, and Palo Duro Canyon 951 PM CDT Tue Mar 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT WEDNESDAY... * Timing...Between 10 AM and 10 PM Wednesday. * Winds...West 40 to 50 mph with gusts up to 70 mph. * Impacts...High winds can blow down small outbuildings and break tree limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds may cause flying debris. Power outages could be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$
581 WWUS74 KAMA 130903 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 403 AM CDT Wed Mar 13 2019 OKZ001>003-TXZ001>020-317-132100- /O.EXT.KAMA.HW.W.0004.190313T1500Z-190314T0600Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Boise City, Keyes, Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, Canadian, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, Wellington, and Palo Duro Canyon 403 AM CDT Wed Mar 13 2019 ...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY... * Timing...Between 10 AM today and 1 AM Thursday. * Winds...West 40 to 50 mph with gusts up to 75 mph. * Impacts...High winds can blow down small outbuildings and break tree limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds may cause flying debris. Power outages could be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$ Cockrell
655 WWUS74 KAMA 131709 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1209 PM CDT Wed Mar 13 2019 OKZ001>003-TXZ001>020-317-140600- /O.CON.KAMA.HW.W.0004.000000T0000Z-190314T0600Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Boise City, Keyes, Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, Canadian, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, Wellington, and Palo Duro Canyon 1209 PM CDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * Timing...Between 10 AM today and 1 AM Thursday. * Winds...West 45 to 60 mph with gusts up to 80 mph. * Impacts...High winds can blow down small outbuildings and break tree limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Dangerous crosswinds when traveling north and south. Strong winds may cause flying debris. Power outages expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$
887 WWUS74 KAMA 132012 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 312 PM CDT Wed Mar 13 2019 OKZ001>003-TXZ001>020-317-140600- /O.CON.KAMA.HW.W.0004.000000T0000Z-190314T0600Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Boise City, Keyes, Guymon, Beaver, Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, Canadian, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, Wellington, and Palo Duro Canyon 312 PM CDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * Timing...Between 10 AM today and 1 AM Thursday. * Winds...West 30 to 60 mph with gusts up to 80 mph. * Impacts...High winds can blow down small outbuildings and break tree limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Dangerous crosswinds when traveling north and south. Strong winds may cause flying debris. Power outages expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$ Ferguson
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Mar 12, 11:01 AM CDT, 33 minutes earlier.
Area forecast discussion, Mar 12, 11:01 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1101 AM CDT Tue Mar 12 2019
.MESOSCALE UPDATE...
...Small hail and considerable lighting possible with a cluster
of storms this morning...
A weak lead upper level wave has kicked off a cluster of showers and
storms that has crossed into the southwest TX Panhandle from NM this
morning. So far, no reports of hail have been received, but think
small hail will be possible with storms as they move up the US 60
corridor.
Upwards of 750 J/kg of generally uncapped MUCAPE based at about 750
mb is the fuel for these storms and the mesoscale environment should
remain similar as the storms move east. Effective shear is
relatively weak owing to little in the way of directional turning,
but increasing winds aloft and speed shear may promote a bit more
storm organization in the next few hours. Given 50 dBz cores that
have already briefly reached toward 20kft; increasing lightning;
300 J/kg of CAPE in hail growth layer; and very cool sfc temps in
the 40s, seems likely we'll see some small hail as these storms
cross Amarillo in the next couple of hours. This may be one of
those situations where the hail is so small it looks like sleet.
Rainfall amounts will probably be mainly 0.10-0.25" and neither
strong nor severe wind gusts are expected due to the low level
inversion.
Simpson
&&
.PREV DISCUSSION... /Issued 617 AM CDT Tue Mar 12 2019/
AVIATION...
For the 12z TAFs...
LIFR to IFR conditions expected to prevail today as moist
southerly low-level flow continues. Threat for thunder will be
increasing after 16z with isolated to scattered thunderstorms.
Visibilities and ceilings expected to temporarily improve as
showers and thunderstorms pass over the terminals. Pacific cold
front passes all terminals this evening, with a line of
thunderstorms expected to impact all terminals. Timing of
greatest likelihood of direct impacts to terminals should be
refined with later forecasts.
Cockrell
PREV DISCUSSION... /Issued 348 AM CDT Tue Mar 12 2019/
SHORT TERM...Today and Tonight...
Moist southerly low-level flow in warm air advection regime has
resulted in widespread overcast and areas of fog. Expect that areas
of fog will persist through much of the morning with southeast and
south-central Texas Panhandle remaining in patchy fog well into the
afternoon. Expecting rain showers to become more numerous during
the day as atmosphere continues to moisten and destabilize.
Isolated thunderstorms this morning expected to become more likely
during the afternoon. By early this evening, expect that
instability will be higher across western sections, coinciding
with axis of higher 700 mb theta-e values. Long-awaited mid-
level trof takes on negative tilt over New Mexico this evening,
driving vorticity maxima into the Panhandles with a line of
thunderstorms likely to sweep across the area tonight as Pacific
cold front passes. Some strong to marginally severe
thunderstorms may develop this evening with strong winds being
possible as dynamic system will likely produce rapidly moving
storms.
Cockrell
LONG TERM...Wednesday through Monday...
Vigorous upper level low will eject out over the Central Plains
Wednesday. At the surface, a rapidly intensifying low will
develop over eastern parts of Colorado. Height rises on the back
side of the low will be very impressive as 15-20mb/6hr increases
may develop. This will result in very strong wind speeds at the
surface. Wind speeds will easily be 60-70 mph right off the deck
as peak mixing occurs. High Wind Watch remains in effect and will
likely need to be upgraded to a High Wind Warning as sustained
wind speeds reach 40-50 mph with gusts as strong 60-70 mph. Its
going to be hands down windy on Wednesday.
Lingering precipitation may occur as the low exits the region.
Expecting most--if not all--of this precipitation to occur across
northern parts of the forecast area. A brief period for snowfall
appears to develop across far northwestern parts of the forecast
area. Not expecting much snowfall. Rain should be the dominant
precipitation type. There is also a small chance for a rumble or two
of thunder Wednesday afternoon, but at this time mean layer CAPE
values do not suggest chances are all that high. Not expecting any
strong or severe weather Wednesday.
Dry Thursday onward. Some of the extended models threw in some PoPs
late in the forecast periods, but decided against these at this
time as there are disagreements between some of the long term
models.
Guerrero
&&
.AMA Watches/Warnings/Advisories...
TX...High Wind Watch from Wednesday morning through late Wednesday
night for the following zones: Armstrong...Carson...
Collingsworth...Dallam...Deaf Smith...Donley...Gray...
Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
Randall...Roberts...Sherman...Wheeler.
OK...High Wind Watch from Wednesday morning through late Wednesday
night for the following zones: Beaver...Cimarron...Texas.
&&
9/89Hazardous weather outlook, Mar 12, 3:53 AM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 353 AM CDT Tue Mar 12 2019 OKZ001>003-TXZ001>020-317-122100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 353 AM CDT Tue Mar 12 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Strong to marginally severe thunderstorms are possible today and tonight across the Panhandles. A few of the stronger storms may produce gusty wind speeds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong winds are expected to develop Wednesday and Wednesday night across all of the Oklahoma and Texas Panhandles, and a Wind Advisory or a High Wind Warning may become necessary. Winds are expected to increase again on Thursday across mainly northern parts of the Combined Panhandles, with a Wind Advisory or a High Wind Warning possibly being needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:55 PM CDT | Dense Fog Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 8 more | 5 hr |
Nearby
High Wind Warnings in Texas, 2019High Wind Warnings in Oklahoma, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.